RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 80(122), Number 3(11), Pages 388–404 (Mi msb3625)  

This article is cited in 7 scientific papers (total in 7 papers)

An example of eqations $\frac{dw}{dz}=\frac{P_n(z,w)}{Q_n(z,w)}$ having a countable number of limit cycles and arbitrarily large Petrovskii–Landis genus

Yu. S. Ilyashenko


Abstract: In this work we construct an open set $V$ in the space of coefficients $A_n$ of the equations $\frac{dw}{dz}=\frac{P_n(z,w)}{Q_n(z,w)}$ such that on the solutions of an arbitrary equation $\alpha\in V$ there exist a countable number of homotopically distinct limit cycles. Also, for each natural number $N$ we construct an open set $V_N\subset A_n$ such that an arbitrary equation $\alpha\in V_N$ has a Petrovskii–Landis genus which exceeds $N$.
Bibliography: 9 titles.

Full text: PDF file (1741 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 9:3, 365–378

Bibliographic databases:

UDC: 517.92
MSC: 34C07, 34C05
Received: 04.02.1969

Citation: Yu. S. Ilyashenko, “An example of eqations $\frac{dw}{dz}=\frac{P_n(z,w)}{Q_n(z,w)}$ having a countable number of limit cycles and arbitrarily large Petrovskii–Landis genus”, Mat. Sb. (N.S.), 80(122):3(11) (1969), 388–404; Math. USSR-Sb., 9:3 (1969), 365–378

Citation in format AMSBIB
\Bibitem{Ily69}
\by Yu.~S.~Ilyashenko
\paper An example of eqations $\frac{dw}{dz}=\frac{P_n(z,w)}{Q_n(z,w)}$ having a~countable number of limit cycles and arbitrarily large Petrovskii--Landis genus
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 80(122)
\issue 3(11)
\pages 388--404
\mathnet{http://mi.mathnet.ru/msb3625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259239}
\zmath{https://zbmath.org/?q=an:0202.09201|0214.09404}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 9
\issue 3
\pages 365--378
\crossref{https://doi.org/10.1070/SM1969v009n03ABEH001288}


Linking options:
  • http://mi.mathnet.ru/eng/msb3625
  • http://mi.mathnet.ru/eng/msb/v122/i3/p388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Ilyashenko, “The nonalgebraic character of the manifold of differential equations with rational right-hand sides and with multiple limit cycles”, Math. USSR-Sb., 12:3 (1970), 453–457  mathnet  crossref  mathscinet  zmath
    2. I. A. Pushkar', “Many-Dimensional Generalization of the Il'yashenko Theorem on Abelian Integrals”, Funct. Anal. Appl., 31:2 (1997), 100–108  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. A. Pushkar', “Limit cycles generated by perturbations of Hamiltonian systems”, Russian Math. Surveys, 57:5 (2002), 1002–1004  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Ilyashenko Y., “Centennial History of Hilbert's 16th Problem”, Bull. Amer. Math. Soc., 39:3 (2002), 301–354  crossref  isi
    5. A. A. Shcherbakov, “Dynamics of Local Groups of Conformal Mappings and Generic Properties of Differential Equations on $\mathbb C^2$”, Proc. Steklov Inst. Math., 254 (2006), 103–120  mathnet  crossref  mathscinet  elib
    6. I. A. Khovanskaya (Pushkar'), “Weak Infinitesimal Hilbert's 16th Problem”, Proc. Steklov Inst. Math., 254 (2006), 201–230  mathnet  crossref  mathscinet  elib
    7. A. A. Glutsyuk, Yu. S. Ilyashenko, “Restricted version of the infinitesimal Hilbert 16th problem”, Mosc. Math. J., 7:2 (2007), 281–325  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:519
    Full text:110
    References:46
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020